MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SYNCLARA COUGH SYSTEM; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT

BAXTER HEALTHCARE CORPORATION SYNCLARA COUGH SYSTEM; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Model Number M08575
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient desaturated while utilizing a synclara cough system.A baxter respiratory trainer (brt) had completed the synclara set up for the patient with the parameters received.The synclara was set at ¿the lowest setting of +/-10¿, the patient turned red and their spo2 reading ¿dipped into the 70¿s.¿ the brt was unable to do an accurate evaluation of the patient¿s recovery time or how well they tolerated treatment due to the patient¿s caregivers becoming ¿nervous and anxious.¿ the caregivers immediately put the patient on oxygen, grabbed a stethoscope, and started doing manual chest physiotherapy on the patient.The brt was not convinced the waveform on the spo2 monitor is accurate due to the caregivers ¿messing¿ with the patient.It took approximately five minutes for the spo2 to ¿recover¿ back to the ¿prescribed range of 85-90%.¿ the caregivers requested the synclara device remain in the patient¿s home and to have the brt return the next week to ¿try the device again.¿ there was no allegation of a device malfunction.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, and h6.H11: the device was received for evaluation.Functional testing and end of line testing were performed, and it was noted that all tests passed and the device ran an automatic low therapy without any issues.The reported condition was not verified.The event history log review showed no keystrokes, programming, or use related events that indicated and/or contributed to the reported issue.A device history review revealed no issues that could have caused or contributed to the reported issue.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SYNCLARA COUGH SYSTEM
Common Device Name
DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22874686
Report Number3008145987-2025-00007
Device Sequence Number5775892
Product Code NHJ
UDI-Device Identifier00887761984554
UDI-Public(01)00887761984554(11)990121
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM08575
Device Catalogue NumberM08575
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age7 MO
Patient SexMale